# SDR ZZDA5316697

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR BEAM UPPER CHORD CORRODED AT BS 967 LBL 28.  FABRICATED FLOOR BEAM CAP FROM 1505-100617-7075 T3 16 INCHES BY 2 INCHES IAW B 737 SRM 53-10-9.  FABRICATED ANGLE REPAIR FROM 7075.0 .071 INCH 22.50 INCHES BY 1.50 INCHES BY 1 INCH.  FABRICATED REPAIR ANGLE NR 2 FROM 7075-0 .063 INCH 26 INCHES BY 2 INCHES BY 1 INCH.  FABRICATED STRAP FROM 7075-T6 .071 INCH 27 INCHES BY 1 INCH IAW B 737 SRM 53-10-9.  FABRICATED STRAP NR 2 FROM 7075 T6 .063 INCH 22.50 INCHES BY 1 INCH IAW B 737 SRM 53-10-9.  INSTALLED IAW B 737 SRM 53-10-9.  (X)
